Submodule categories of wild representation type

Ringel CM, Schmidmeier M (2006)
Journal of Pure and Applied Algebra 205(2): 412-422.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ringel, Claus MichaelUniBi; Schmidmeier, Markus
Abstract / Bemerkung
Let Lambda be a commutative local uniserial ring with radical factor field k. We consider the category S(Lambda) of embeddings of all possible submodules of finitely generated Lambda-modules. In case Lambda=Z/(p(n)), where p is a prime, the problem of classifying the objects in S(Lambda), up to isomorphism, has been posed by Garrett Birkhoff in 1934. In this paper we assume that A has Loewy length at least seven. We show that S(A) is controlled k-wild with a single control object I is an element of S(Lambda). It follows that each finite dimensional k-algebra can be realized as a quotient End(X)/End(X)(I) of the endomorphism ring of some object X is an element of S(Lambda) modulo the ideal End(X)(I) of all maps which factor through a finite direct sum of copies of I. (c) 2005 Elsevier B.V. All rights reserved.
Erscheinungsjahr
2006
Zeitschriftentitel
Journal of Pure and Applied Algebra
Band
205
Ausgabe
2
Seite(n)
412-422
ISSN
0022-4049
Page URI
https://pub.uni-bielefeld.de/record/1600273

Zitieren

Ringel CM, Schmidmeier M. Submodule categories of wild representation type. Journal of Pure and Applied Algebra. 2006;205(2):412-422.
Ringel, C. M., & Schmidmeier, M. (2006). Submodule categories of wild representation type. Journal of Pure and Applied Algebra, 205(2), 412-422. doi:10.1016/j.jpaa.2005.07.002
Ringel, C. M., and Schmidmeier, M. (2006). Submodule categories of wild representation type. Journal of Pure and Applied Algebra 205, 412-422.
Ringel, C.M., & Schmidmeier, M., 2006. Submodule categories of wild representation type. Journal of Pure and Applied Algebra, 205(2), p 412-422.
C.M. Ringel and M. Schmidmeier, “Submodule categories of wild representation type”, Journal of Pure and Applied Algebra, vol. 205, 2006, pp. 412-422.
Ringel, C.M., Schmidmeier, M.: Submodule categories of wild representation type. Journal of Pure and Applied Algebra. 205, 412-422 (2006).
Ringel, Claus Michael, and Schmidmeier, Markus. “Submodule categories of wild representation type”. Journal of Pure and Applied Algebra 205.2 (2006): 412-422.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar